Alert archive / Kentucky / Special Weather Statements in 2024

Special Weather Statement, NWS Louisville, KY

March 14, 2024Breckinridge County, Kentucky

NWS Louisville, KY issued this special weather statement at Mar 14, 2024, 10:10 PM CDT for Breckinridge County, Kentucky. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 10:10 PM CDT (03:10 UTC)
Expired
Mar 14, 2024, 10:45 PM CDT
In force
35 min
Issued by
NWS Louisville, KY
Hail
0.50 in
Wind
40

County Breckinridge County, KY

The radar

The Louisville radar (KLVX), 34 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 10:10 PM CDTTSTM WND GST 621 Ssw Hardinsburg, KY
Mar 14, 10:42 PM CDTTSTM WND DMG3 Ese Garfield, KYTree across Rosetta Road near Stinnettsville.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 606 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
606 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

964 
WWUS83 KLMK 150310
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
1110 PM EDT Thu Mar 14 2024
 
KYZ024-025-028-150345-
Meade KY-Hardin KY-Breckinridge KY-
1110 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEADE...EAST
CENTRAL BRECKINRIDGE AND CENTRAL HARDIN COUNTIES THROUGH 1145 PM
EDT/1045 PM CDT/...

At 1110 PM EDT/1010 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Hardinsburg, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor hail damage to vegetation is 
         possible.

Locations impacted include...
Elizabethtown, Hardinsburg, Radcliff, Vine Grove, Garfield, Long
View, Grahamton, Big Spring, Kirk, and Four Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
central Kentucky.

&&

LAT...LON 3772 8648 3781 8650 3794 8589 3774 8587
TIME...MOT...LOC 0310Z 265DEG 39KT 3777 8640 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

ALL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Mar 14, 8:55 PM CDT, 1 hour 15 minutes earlier. Its key messages:

  • * Slight to marginal risk for severe storms again overnight. Timing looks to be between 03z to 10z as a west to east oriented line of strong to severe storms works from the northwest to the southeast across southern IN through central KY. * Potential impacts include damaging wind gusts, large hail, and an isolated spin-up tornado. * Unseasonably cool Monday through Wednesday, with subfreezing temperatures possible each morning.
Area forecast discussion, Mar 14, 8:55 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
955 PM EDT Thu Mar 14 2024

.KEY MESSAGES...

* Slight to marginal risk for severe storms again overnight. Timing
  looks to be between 03z to 10z as a west to east oriented line of
  strong to severe storms works from the northwest to the southeast
  across southern IN through central KY.

* Potential impacts include damaging wind gusts, large hail, and an
  isolated spin-up tornado.

* Unseasonably cool Monday through Wednesday, with subfreezing
  temperatures possible each morning.

&&

.UPDATE...
Issued at 955 PM EDT Thu Mar 14 2024

Sfc analysis this evening reveals the sfc cold front boundary
stretching from northern Texas to Lake Erie, with plenty of deep
moisture convergence ahead of it. This broken QLCS is responsible
for warnings from Texas to Pennsylvania. Ahead of that line, the
warm sector is characterized by sfc dewpoints near 60F, and sfc
temperatures near 70F. SPC RAP Mesoanalysis depicts roughly 2000
J/kg of MLCAPE in far western KY, and tapering off to 500 J/kg over
the Bluegrass. With a gradual eastward progression of the frontal
boundary and associated convection, expect this line to approach our
NW forecast areas within the next 1-2 hours. We are beginning to see
some isolated WAA radar echoes popping up ahead of the line within
the unstable warm sector, which was suggested by earlier runs of the
HRRR. This could help eat away at that low level inversion, setting
up a better sfc-based environment across central KY and southern IN.

With the loss of daytime heating though, do expect to see MLCAPE
slowly weaken through the rest of tonight. Model soundings, and SPC
Mesoanalysis, are picking up on a shallow cap near the sfc, with
SBCIN values around -150 J/kg. However, this line appears to
continue to move through a highly favorable environment, with strong
DCAPE values over 1000 J/kg across central Kentucky. Shear values
remain strong as well, with approximately 50 kts of effective bulk
shear across our northern CWA. It's also worth noting that
convection is not as discrete as in the prior hours, most notable
with the cluster that is moving into southwest Indiana. Expect
damaging wind gusts to be our primary threat going forward, but with
WoFs suggesting we'll see an increase in low level shear as the line
approaches, can't rule out brief spin-up tornadoes within the line
either. With convection becoming more linear, not expecting large
hail to be a primary threat at this time. Convection should be out
of our CWA by 07-08z tonight.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 350 PM EDT Thu Mar 14 2024

Another round of potentially strong to severe storms are possible
overnight into early tomorrow morning. Current satellite and radar
imagery show quiet conditions over central KY and southern IN and
that should remain through the rest of the afternoon into the early
evening. While not ruling out an isolated storm, ACARs as well as
model sounding show a capping inversion in place over most of the
area which looks to hold until the arrival of the next wave of
showers and storms.

Quasi-stationary boundary extends from along the IN/MI border
through northern IL and back over northern MO into central OK. A
weak sfc low was centered over northeast IL just south of Chicago.
This will slowly work east along the mid-level jet and drag the
boundary towards the Ohio Valley as a cold front. Convective
clusters will begin to develop just ahead of the approaching
boundary across central IN and along the boundary into southern IL
towards southern and southeastern MO. This activity will continue
work into southern IN from the north and central KY from the west-
northwest. By the time it reaches our CWA, the activity should be in
the form of a broken QLCS oriented more west to east. Timing for
this activity appears to be from around 03-04z into southern IN and
northern KY, central KY between 05-06z and then across southern and
southeastern KY between 07-08z.

Instability will be weaker than earlier today due to the loss of
diurnal heating but 500-1000 J/kg CAPE will be enough to get
scattered strong to severe storms embedded in the line. Main threat
with this round will be damaging winds and large hail but there
should be enough deep-layer shear to support a brief spin-up
tornado. The SPC continues to have the northern and western part of
our CWA in a Slight Risk for severe storms.

The bulk of the storm activity should start to exit our area between
10-12z. Sfc cold front will be oriented along the Ohio River around
12z tomorrow and slowly work across Common Wealth from north to
south during the day. Colder air will filter in behind the front
with a few lingering showers, embedded rumbles of thunder and
pockets of drizzle. Temperatures will start off mild near 60 but as
the front moves across the state, temperatures will fall from the
north to the south. With temperatures in the mid/upper 50s north of
the parkways with 60s for most of the day to the south and into the
Lake Cumberland region.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 350 PM EDT Thu Mar 14 2024

Through the weekend and into much of next week, the upper levels
will feature a Rex Block pattern over the western CONUS, which will
result in persistent troughing across the eastern CONUS. Within the
large scale eastern CONUS troughing, we'll see a couple of embedded
shortwave troughs and surface cold fronts slice into the Ohio and
Tennessee Valleys. The most prominent one will arrive late Sunday
into Monday, bringing much colder conditions into the region and
perhaps some light rain/sprinkles in our northern/eastern zones.
Highs Monday afternoon will struggle to get into the mid/upper 40s,
and lows Tuesday morning will fall into the mid/upper 20s.

The Rex Block looks to break down by midweek and we should see a
gradual warming trend as upper flow shifts to quasi-zonal. A cut-off
low over the Desert Southwest may approach the region by
Thursday/Friday as an embedded shortwave trough and could bring
showers to the area.

&&

.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 730 PM EDT Thu Mar 14 2024

VFR conditions are observed at all terminals this evening, but the
main focus for the period continues to be the increasing potential
for strong to severe storms to sweep through the region. Timing for
these impactful storms will be between 03-08z tonight. For SDF, the
expected window for TS is from 03-06z.

After the line of TS pushes through, light rain and/or drizzle will
linger well into the morning hours. Ceilings will also lower to MVFR
and eventually IFR. Expect these restricted flight cats to prevail
through the end of the period, except for SDF, which for their 30-
hour period we could see ceilings begin to improve by 16/00z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

UPDATE...CJP
SHORT TERM...BTN
LONG TERM...DM
AVIATION...CJP
Hazardous weather outlook, Mar 14, 3:36 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
436 PM EDT Thu Mar 14 2024

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-152045-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
436 PM EDT Thu Mar 14 2024 /336 PM CDT Thu Mar 14 2024/

This Hazardous Weather Outlook is for Indiana, south central
Indiana, east central Kentucky, north central Kentucky, northwest
Kentucky and south central Kentucky.

.DAY ONE...Tonight.

A second wave of strong to severe storms is expected overnight as a
cold front approaches the area. Isolated damaging winds and isolated,
brief spin up tornadoes are the primary hazards. With storms expected
overnight, have multiple ways to receive warnings.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west to east at 55-65 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CJP

In the hours before

Special weather statement, Mar 14, 9:39 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
1039 PM EDT Thu Mar 14 2024

INZ076-077-084-090-150315-
Crawford IN-Orange IN-Washington IN-Harrison IN-
1039 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HARRISON...
NORTHEASTERN CRAWFORD...SOUTHEASTERN ORANGE AND SOUTHWESTERN
WASHINGTON COUNTIES THROUGH 1115 PM EDT...

At 1039 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of English, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Salem, New Pekin, Palmyra, Marengo, Hardinsburg, Fredericksburg,
Shorts Corner, Martinsburg, Bradford, and Valeene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until midnight EDT for south
central Indiana. A Tornado Watch also remains in effect until 400 AM
EDT for south central Indiana.

&&

LAT...LON 3848 8599 3842 8600 3842 8603 3835 8603
      3835 8641 3842 8644 3861 8604
TIME...MOT...LOC 0239Z 254DEG 35KT 3842 8633

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CJP
Special weather statement, Mar 14, 9:42 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
1042 PM EDT Thu Mar 14 2024

INZ092-KYZ030-031-033-034-150315-
Clark IN-Jefferson KY-Shelby KY-Oldham KY-Henry KY-
1042 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CLARK...OLDHAM...
NORTHWESTERN SHELBY...SOUTHWESTERN HENRY AND NORTHEASTERN JEFFERSON
COUNTIES THROUGH 1115 PM EDT...

At 1042 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hills And Dales, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jeffersonville, St. Matthews, Lyndon, La Grange, Prospect,
Graymoor-Devondale, Windy Hills, Anchorage, Worthington Hills, and
Beechwood Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM EDT for south central
Indiana...and central Kentucky.

&&

LAT...LON 3834 8523 3825 8567 3833 8570 3850 8532
      3849 8532 3850 8531 3850 8527
TIME...MOT...LOC 0242Z 252DEG 28KT 3830 8563

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ALL
Special weather statement, Mar 14, 9:59 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
1059 PM EDT Thu Mar 14 2024

INZ091-092-KYZ030-031-150330-
Floyd IN-Clark IN-Jefferson KY-Oldham KY-
1059 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CLARK...EAST
CENTRAL FLOYD...OLDHAM AND NORTHEASTERN JEFFERSON COUNTIES THROUGH
1130 PM EDT...

At 1059 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jeffersonville, moving east at 40 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Louisville, Jeffersonville, New Albany, La Grange, Prospect,
Worthington Hills, Barbourmeade, Coldstream, Northfield, and Langdon
Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM EDT for south central
Indiana...and central Kentucky.

&&

LAT...LON 3852 8547 3831 8534 3827 8576 3834 8581
TIME...MOT...LOC 0259Z 248DEG 34KT 3833 8573

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

CJP
Local storm report, Mar 14, 10:03 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1103 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     Hail             2 ESE Brownstown        38.37N 86.47W
03/14/2024  M1.00 inch       Crawford           IN   Trained Spotter

&&

KDW
Special weather statement, Mar 14, 10:06 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
1106 PM EDT Thu Mar 14 2024

INZ077>079-092-KYZ031-150330-
Washington IN-Jefferson IN-Clark IN-Scott IN-Oldham KY-
1106 PM EDT Thu Mar 14 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JEFFERSON...CLARK...
SCOTT...NORTHEASTERN WASHINGTON AND WEST CENTRAL OLDHAM COUNTIES
THROUGH 1130 PM EDT...

At 1106 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Scottsburg to 17 miles southeast of
Brownstown to near Salem. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Scottsburg, Salem, Vienna, Charlestown, Austin, Lexington, Blue
River, Saluda, Owen, and Little York.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM EDT for south central
Indiana...and central Kentucky.

&&

LAT...LON 3864 8544 3862 8544 3844 8555 3841 8581
      3864 8616 3868 8598 3875 8591 3873 8589
      3873 8586 3881 8578
TIME...MOT...LOC 0306Z 305DEG 39KT 3874 8582 3865 8591 3863 8605

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ALL
Special weather statement, Mar 14, 10:10 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
1110 PM EDT Thu Mar 14 2024

KYZ024-025-028-150345-
Meade KY-Hardin KY-Breckinridge KY-
1110 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEADE...EAST
CENTRAL BRECKINRIDGE AND CENTRAL HARDIN COUNTIES THROUGH 1145 PM
EDT/1045 PM CDT/...

At 1110 PM EDT/1010 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Hardinsburg, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Hardinsburg, Radcliff, Vine Grove, Garfield, Long
View, Grahamton, Big Spring, Kirk, and Four Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
central Kentucky.

&&

LAT...LON 3772 8648 3781 8650 3794 8589 3774 8587
TIME...MOT...LOC 0310Z 265DEG 39KT 3777 8640

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ALL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:14 PM CDTSevere Thunderstorm WarningLMKHancock46 min
Mar 14, 9:32 PM CDTSpecial Weather StatementLMKBullitt, Meade28 min
Mar 14, 9:38 PM CDTSpecial Weather StatementLMKTrimble37 min
Mar 14, 9:42 PM CDTSpecial Weather StatementLMKOldham33 min
Mar 14, 9:48 PM CDTSevere Thunderstorm WarningLMKTrimble12 min
Mar 14, 9:59 PM CDTSpecial Weather StatementLMKOldham31 min
Mar 14, 10:11 PM CDTSevere Thunderstorm WarningLMKOldham34 min
Mar 14, 10:18 PM CDTSpecial Weather StatementLMKMeade27 min
Mar 14, 10:21 PM CDTAreal Flood AdvisoryLMKTrimble4 hr
Mar 14, 10:31 PM CDTTornado WarningLMKBreckinridge, Hardin, Meade29 min
Mar 14, 10:39 PM CDTTornado WarningLMKBreckinridge, Hardin, Meade36 min
Mar 14, 10:40 PM CDTSpecial Weather StatementLMKButler, Grayson, Ohio35 min
Mar 14, 10:41 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade34 min
Mar 14, 10:52 PM CDTTornado WarningLMKHardin16 min
Mar 14, 10:53 PM CDTSpecial Weather StatementLMKHenry37 min
Mar 14, 11:05 PM CDTSevere Thunderstorm WarningLMKBullitt, Grayson, Hardin, Nelson25 min
Mar 14, 11:06 PM CDTSpecial Weather StatementLMKLogan24 min
Mar 14, 11:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson, Spencer20 min
Mar 14, 11:27 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart, Larue, Metcalfe and 1 more16 min
Mar 14, 11:33 PM CDTSpecial Weather StatementLMKAnderson, Boyle, Fayette, Franklin, Marion, Mercer and 4 more27 min
Mar 14, 11:40 PM CDTSpecial Weather StatementLMKEdmonson, Simpson, Warren35 min
Mar 14, 11:45 PM CDTSpecial Weather StatementLMKGreen, Hart, Taylor30 min
Mar 14, 11:56 PM CDTSpecial Weather StatementLMKBourbon, Boyle, Casey, Clark, Fayette, Garrard and 7 more49 min
Mar 15, 12:01 AM CDTSpecial Weather StatementLMKAdair, Barren, Clinton, Metcalfe, Russell44 min
Mar 14, 9:27 PM CDTTornado WarningLMKDubois33 min
Mar 14, 9:28 PM CDTTornado WarningLMKDubois, Orange32 min
Mar 14, 9:39 PM CDTSpecial Weather StatementLMKWashington36 min
Mar 14, 9:46 PM CDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Washington29 min
Mar 14, 9:51 PM CDTTornado WarningLMKDubois, Orange24 min
Mar 14, 9:55 PM CDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry, Washington35 min
Mar 14, 10:06 PM CDTSpecial Weather StatementLMKClark, Scott24 min
Mar 14, 10:26 PM CDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott, Washington9 min

Nearby

Special Weather Statements in Kentucky, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.